# SDR AT0000433

- Difficulty date: August 24, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT BS 737 WAS CRACKED.  REPAIRED FRAME AT BS 737 IAW SERVICE BULLETIN 53-131 DRAWING 5935650.
